# SDR AALA950025

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin Temp Ind
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1333 - AFTER LANDING ORD DURING ROLL-OUT, ELECTRICAL ARC AND SMOKE NOTICED FROM COCKPIT OVERHEAD PANEL.  AIRCRAFT TAXI TO GATE WITHOUT INCIDENT.  REPAIRED CHAFED WIRES TO CABIN TEMPERATURE INDICATOR IN OVERHEAD PANEL.  PRECAUTIONARY REPLACED CABIN TEMPERATURE INDICATOR AND CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  AAL INSPECTED APPROXIMATELY 18 OTHER AIRCRAFT AND FOUND 50 PERCENT OF THOSE WITH THE SAME WIRING CHAFED TO VARIOUS DEGREES.  (X)
